Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Pimanov, Vladimir Olegovich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2
Presentations: 1

Number of views:
This page:87
Abstract pages:174
Full texts:69
References:18

http://www.mathnet.ru/eng/person113392
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. V. O. Pimanov, “Maintenance of oscillations in three-dimensional traveling waves in plane Poiseuille flows”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2018, 4,  47–53  mathnet  zmath; Moscow University Mechanics Bulletin, 73:4 (2018), 91–96  isi  scopus
2015
2. N. V. Nikitin, V. O. Pimanov, “Localized turbulent structures in a circular pipe”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 157:3 (2015),  111–116  mathnet  elib

Presentations in Math-Net.Ru
1. О механизме пристенной турбулентности
N. V. Nikitin, V. O. Pimanov
All-Russian conference "Modern Problems of Continuum Mechanics" devoted to 110 anniversary of L. I. Sedov
November 13, 2017 14:45

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022